A 66-year-old male asked:
I am on flecainide and diltiazam to control arrhythmia. i have a steady heart beat but experience palpitations in my chest when i exercise. why?
1 doctor answer • 2 doctors weighed in
Dr. Craig Greeneanswered
Sports Medicine 23 years experience
Cardiologist : Consider seeing a cardiologist to rule out major cardiac problems with exercise.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Apr 12, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.